| Model Number |
GLENOID, PE WITH PEG, MEDIUM |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/08/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that after an initial eclipse surgery in (b)(6) 2015 a revision surgery of the medium pegged glenoid was necessary 2021 due to a glenoid loosening.No further information received.***update dw 05-aug-2024: further information was provided that the ar-9105-02 with the batch 1414005 was implanted on (b)(6) 2015 and the revision surgery took place on (b)(6) 2021.
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.